RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 4, Pages 41–58 (Mi dm1485)  

This article is cited in 4 scientific papers (total in 4 papers)

Estimate of the maximal cycle length in the graph of polynomial transformation of Galois–Eisenstein ring

O. A. Kozlitin

LLC "Certification Research Center", Moscow

Abstract: The paper is concerned with polynomial transformations of a finite commutative local principal ideal of a ring (a finite commutative uniserial ring, a Galois–Eisenstein ring). It is shown that in the class of Galois–Eisenstein rings with equal cardinalities and nilpotency indexes over Galois rings there exist polynomial generators for which the period of the output sequence exceeds those of the output sequences of polynomial generators over other rings.

Keywords: polynomial transformation, period, finite commutative uniserial ring.

DOI: https://doi.org/10.4213/dm1485

Full text: PDF file (463 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2018, 28:6, 345–358

Bibliographic databases:

UDC: 519.216+512.552
Received: 18.07.2017

Citation: O. A. Kozlitin, “Estimate of the maximal cycle length in the graph of polynomial transformation of Galois–Eisenstein ring”, Diskr. Mat., 29:4 (2017), 41–58; Discrete Math. Appl., 28:6 (2018), 345–358

Citation in format AMSBIB
\Bibitem{Koz17}
\by O.~A.~Kozlitin
\paper Estimate of the maximal cycle length in the graph of polynomial transformation of Galois--Eisenstein ring
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 4
\pages 41--58
\mathnet{http://mi.mathnet.ru/dm1485}
\crossref{https://doi.org/10.4213/dm1485}
\elib{http://elibrary.ru/item.asp?id=30737798}
\transl
\jour Discrete Math. Appl.
\yr 2018
\vol 28
\issue 6
\pages 345--358
\crossref{https://doi.org/10.1515/dma-2018-0031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452905000001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85058813677}


Linking options:
  • http://mi.mathnet.ru/eng/dm1485
  • https://doi.org/10.4213/dm1485
  • http://mi.mathnet.ru/eng/dm/v29/i4/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Kozlitin, “Periodicheskie svoistva mnogomernogo polinomialnogo generatora nad koltsom Galua. I”, Matem. vopr. kriptogr., 9:3 (2018), 61–98  mathnet  crossref  elib
    2. D. M. Ermilov, “Kolichestvo polinomialnykh preobrazovanii maksimalnogo perioda nad koltsami Galua nechetnoi kharakteristiki”, Matem. vopr. kriptogr., 9:4 (2018), 85–100  mathnet  crossref  elib
    3. V. E. Viktorenkov, “Tsiklovaya struktura sluchainykh podstanovok na mnozhestve dvukhtsvetnykh elementov. I”, Matem. vopr. kriptogr., 10:3 (2019), 9–32  mathnet  crossref
    4. O. A. Kozlitin, “Generatory psevdosluchainykh posledovatelnostei, ispolzuyuschie registrovye preobrazovaniya konechnykh tsepnykh kolets”, Matem. vopr. kriptogr., 10:3 (2019), 49–65  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:245
    References:19
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020